Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On a conjecture on the order of cages with a given girth pair

Autor
Balbuena, C.; Salas, J.
Tipus d'activitat
Article en revista
Revista
Discrete applied mathematics
Data de publicació
2015-08-20
Volum
190-191
Pàgina inicial
24
Pàgina final
33
DOI
https://doi.org/10.1016/j.dam.2015.03.020 Obrir en finestra nova
Projecte finançador
Control de invariantes en grafos sujetos a propiedades estructurales
Repositori
http://hdl.handle.net/2117/78766 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0166218X15001699 Obrir en finestra nova
Resum
A (k; g, h)-graph is a k-regular graph of girth pair (g, h) where g is the girth of the graph, h is the length of a smallest cycle of different parity than g and g < h. A (k; g, h)-cage is a (k; g, h)-graph with the least possible number of vertices denoted n(k; g, h). Harary and Kovacs (1983) conjectured the inequality n(k; g, h) <= n(k, h) for all k >= 3, g >= 3, h >= g + 1. In this paper, we prove this conjecture for all (k; g, h)-cage with g odd provided that a bipartite (k, h)-cage exists. ...
Citació
Balbuena, C., Salas, J. On a conjecture on the order of cages with a given girth pair. "Discrete applied mathematics", 20 Agost 2015, vol. 190-191, p. 24-33.
Paraules clau
Cages, Girth pair, ODD GIRTH, REGULAR GRAPHS, Regular graph
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants